# SDR ASAA2016050216600

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,580 hours, 13,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Unsecure
- Location: Row 12
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 12 EMERGENCY LIGHT BUCKLED.  ACFT GROUNDED. SECURED THE LIGHT IAW AMM 33-51-15-960-801.
